# SDR DHL2004783010

- Difficulty date: May 18, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND IN AIRCRAFT BETWEEN STATION 1050 & 1070 BETWEEN STRINGERS S-24 & S-25 LEFT SIDE AIRCRAFT.  CUT OUT DAMAGE AREA, FABRICATED DOUBLER, & INSTALLED AS PER 727 SRM 57-30-01.  PERFORMED PRESSURE CHECK IAW M/M 21-31-0.  CHECK OK, MAJOR REPAIR.
